# SDR CA120222002

- Difficulty date: February 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,172 hours
- Engine: Pwc PW545B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pushrod
- Part number: 666016117
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING PHASE 5, FOUND RT ELEVATOR TRIM TAB PUSH RODS CORRODED AT NUT.  PUSH ROD WERE REPLACED BEFORE THE NEXT FLIGHT.
